# SDR SWAA2012112309882

- Difficulty date: November 23, 2012
- Submitted: April 16, 2013
- Operation: Air carrier
- Aircraft: N526SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 26568
- Aircraft time: 64,127 hours, 59,471 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 711003
- Condition: Faulty
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DECLARED EMERGENCY -  CABIN ALT WARNING HORN SOUNDED WHILE CLIMBING ABOVE FL 260.  BOTH PACK SWITCHES IN AUTO POSITION BOTH BLED SWITCHES IN POSITION.  ISO VALVE IN AUTO MODE.  EMERGENCY DESCENT INITIATED.  LEVELED OFF AT 10,000 FT / PASSENGER OXYGEN MASKS NEVER DROPPED.  NO C/BS POPPED.  REMOVED AND REPLACED VALVE AND CABIN PRESSURE CONTROLLER PER M/M.  (SUBMITTED AS A SUPPLEMENT, COULD NOT FIND ORIGINAL)
